# SDR SWAA2024041162874

- Difficulty date: March 14, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 66,677 hours, 39,916 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS COVER 643CL AT RT WING.  REPLACED ACCESS COVER 643CL AT RT WING IAW SRM 51-10-02-0G-0 ITEM 9.A.(1). AND SRM 51-40-02-0G-0 ITEM 9. INSTALLATION WILL BE ACCOMPLISHED ON TTG8Q00RKXQL;[02] CORRECTED STEP 1.  REPLACED ACCESS COVER 643CL AT RT WING IAW B737-700 SRM 51-10-02-0G-0 ITEM 9.A.(1).  SRM 51-40-02-0G-0 ITEM 9. INSTALLATION IS DOCUMENTED ON TTG8Q00RKXQL.
